SUESUESUDIO
250-499 SparkPoints 304
SparkPoints
 

Something seems "off"

Friday, December 07, 2012

*Turns off whiny voice* *Turns on Analytical voice*

If you take meds for thyroid, hormones or depression (please ignore if you don't), you just know when something is "off." That feeling of "did I take my meds today, because I sure feel like I forgot to."

It would explain why I am exhausted when I get home. I'm asleep by 9pm. I'm not motivated to exercise. I don't feel like eating, but I am staying on my lowest calorie range. I'm having trouble remembering things.

It would also explain the "devistated" feeling when our son announced he is moving out in 30 days. He graduated college last year, got a good paying job that he likes, and I should be choosing colors for my new sewing room.

So on January 8th, DH and I will be on our own again. Before that, I'll be going to get a blood test and a med adjustment.

No matter what, I will weigh in tomorrow and do some yoga.
Share This Post With Others
Member Comments About This Blog Post
  • NOMORENOMORE
    emoticon
    2141 days ago
  • CHUM48
    Take it easy on yourself! Seems like there are some medical issues you need resolved! Have a great weekend!
    2141 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.